Classical wave operators and asymptotic quantum field operators on curved space-times
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 2, pp. 93-114.
@article{AIHPA_1982__37_2_93_0,
     author = {Dimock, J. and Kay, Bernard S.},
     title = {Classical wave operators and asymptotic quantum field operators on curved space-times},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {93--114},
     publisher = {Gauthier-Villars},
     volume = {37},
     number = {2},
     year = {1982},
     zbl = {0539.35063},
     mrnumber = {682092},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1982__37_2_93_0/}
}
TY  - JOUR
AU  - Dimock, J.
AU  - Kay, Bernard S.
TI  - Classical wave operators and asymptotic quantum field operators on curved space-times
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
DA  - 1982///
SP  - 93
EP  - 114
VL  - 37
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1982__37_2_93_0/
UR  - https://zbmath.org/?q=an%3A0539.35063
UR  - https://www.ams.org/mathscinet-getitem?mr=682092
LA  - en
ID  - AIHPA_1982__37_2_93_0
ER  - 
%0 Journal Article
%A Dimock, J.
%A Kay, Bernard S.
%T Classical wave operators and asymptotic quantum field operators on curved space-times
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 93-114
%V 37
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1982__37_2_93_0
Dimock, J.; Kay, Bernard S. Classical wave operators and asymptotic quantum field operators on curved space-times. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 2, pp. 93-114. http://archive.numdam.org/item/AIHPA_1982__37_2_93_0/

[1] N. Bogolubov, A. Logunov, and I. Todorov, Introduction to Axiomatic Quantum Field Theory, Benjamin, Reading, Mass., 1975.

[2] P. Bongaarts, The electron-positron field coupled to external electromagnetic potentials as an elementary C*-algebra theory, Ann. Phys. (N. Y.), t. 56, 1970, p. 108. | MR

[3] P. Bongaarts, S. Ruijsenaars, The Klein paradox as a many particle problem, Annals of Physics, t. 101, 1976, p. 289. | MR

[4] O. Bratteli and D. Robinson, Operator Algebras and Quantum Statistical Mechanics II, Berlin-Heidelberg-New York, Springer, 1981. | MR | Zbl

[5] Y. Choquet-Bruhat, Hyperbolic differential equations on a manifold, in Battelle Rencontres, DeWitt and Wheeler, eds. Benjamin, N. Y., 1968. | MR | Zbl

[6] Y. Choquet-Bruhat, D. Christodoulou, and M. Francaviglia, On the wave equation in curved space-time, Ann. Inst. Henri Poincaré, t. A 21, 1979, p. 339. | Numdam | MR | Zbl

[7] P. Cotta-Ramusino, W. Krüger, R. Schrader, Quantum scattering by external metrics and Yang-Mills potentials, Ann. Inst. Henri Poincaré, t. A 21, 1979, p. 43. | Numdam | MR | Zbl

[8] J. Dimock, Scalar quantum field in an external gauge field, J. Math. Phys., t. 20, 1979, p. 1791. | MR | Zbl

[9] J. Dimock, Scalar quantum field in an external gravitational field, J. Math. Phys., t. 20, 1979, p. 2549. | MR | Zbl

[10] J. Dimock, Algebras of local observables on a manifold, Commun. Math. Phys., t. 77, 1980, p. 219. | MR | Zbl

[11] E. Furlani, Suny at Buffalo thesis (1982).

[12] S. Hawking and G. Ellis, The Large Scale Structure of Space-time, Cambridge University Press, Cambridge, 1973. | MR | Zbl

[13] Articles by C. Isham and P. Hajicek in: Differential Geometric Methods in Mathematical Physics II, Bleuler, Petry, Reetz (eds). Springer Lecture Notes in Mathematics, t. 676, Springer-Verlag, Berlin-Heidelberg-N. Y., 1978. | MR

[14] B. Kay, Linear spin zero quantum fields in external gravitational and scalar . fields I, Commun. Math. Phys., t. 62, 1978, p. 55. | MR

[15] B. Kay, Linear spin zero quantum fields in external gravitational and scalar fields II, Commun. Math., Phys., t. 71, 1980, p. 29. | MR

[16] B. Kay, A Uniqueness result in the Segal-Weinless approach to linear Bose fields, J. Math. Phys., t. 20, 1979, p. 1712. | MR

[17] B. Kay, Quantum fields in curved space-times and scattering theory, in: Differential Geometric Methods in Mathematical Physics. Proceedings, 1980. Andersson, Doebner, Petry (eds). Springer Lecture Notes in Mathematics, t. 905, Springer-Verlag. Berlin-Heidelberg-N. Y., 1982. | Zbl

[18] J. Leray, Hyperbolic Differential Equations, Princeton Lectures Notes, 1953 (unpublished). | MR

[19] L. Lundberg, Relativistic quantum theory for charged spinless particles in external vector fields, Commun. Math. Phys., t. 31, 1973, p. 295. | MR

[20] S. Nelson, L2 asymptotes for the Klein-Gordon equation, Proc. Am. Math. Soc., t. 27, 1971, p. 110. | MR | Zbl

[21] G. Nenciu, Strong external fields in Q. E. D. rigorous results. Proceedings of the International Summer School in Heavy Ion Physics, Predeal, Roumania, 1978.

[22] S. Paneitz and I. Segal, Quantization of wave equations and hermitian structures in partial differential varieties, Proc. Nat. Acad. Sci. U. S. A., t. 12, 1980, p. 6943. | MR | Zbl

[23] M. Reed, B. Simon, Methods of Modern Mathematical Physics III, Academic Press, N. Y., 1979. | MR | Zbl

[24] S. Ruijsenaars, Gauge invariance and implementability of the S operator for spin 0 and spin 1/2 in time dependent external fields. Journal of Functional Analysis, t. 33, 1979, p. 47. | MR

[25] I. Segal, in Applications of Mathematics to Problems in Theoretical Physics, F. Lurçat (ed.), Gordon and Breach, N. Y., 1967.

[26] R. Seiler, Particles with spin S ≥ 1 in an external field, in Invariant Wave Equations, Lecture Notes in Physics, t. 73, Springer-Verlag, Berlin-Heidelberg- New York, 1978. | MR

[27] D. Shale, Linear symmetries of free Bose fields. Trans. Am. Math. Soc., t. 103, 1962, p. 149. | MR | Zbl

[28] J. Slawny, On factor representations and the C*-algebra of the canonical commutation relations, Commun. Math. Phys., t. 24, 1972, p. 151. | MR | Zbl

[29] R. Wald, Existence of the S-matrix in quantum field theory in curved space-time, Ann. Phys. (N. Y.), t. 118, 1979, p. 490. | MR

[30] M. Weinless, Existence and uniqueness of the vacuum for linear quantized fields, J. Funct. Anal., t. 4, 1969, p. 350. | MR | Zbl